Setting stage for another cult suicide, Benzo Buddies anti-psychiatry zealots tell man just released from ER not to take his Prozac

I need Help - I just got off the ER - want to use Prozac
« on: September 23, 2014, 06:58:16 pm »

Texfernand

Hi, I need Help ,

I just got off the ER – want to use Prozac to calm the anxiety and depression, I been told that Lorazepan (ativan) its only for panic attacks , and last few hours, I take 0.5 twice a day, but I don’t feel good, Most of the time I got symptoms, specially chess pain,
sometimes I feel good except for the little chess pain. yesterday I went to ER for heart beat elevation, they rule My heart is OK,
but I left the hospital with chess pain, I this point I want to do something, I feel that this is getting worse, I been in lorazepan for 7 months, just two month ago I increase to two pills a day, but I feel that I need 3.

I know I have anxiety and depression and I need something to deal with it. My doctor prescribe Prozac 10.0 ml, but I did not start taking it yet, I want a advice, I read a lot that is going to be worse, that I going to get two addictions and more symptoms ,

At this point I dont know what to do, but I need to do something, there are some supplements that work on serotonin, same as Prozac, I rather use Prozac than supplements.

PLEASE HELP ME. I WANT TO GET RID OF LORAZEPAN SLOWLY WITH PROZAC HELP.

Re: I need Help - I just got off the ER - want to use Prozac
« Reply #1 on: September 23, 2014, 08:39:10 pm »

Disney Girl

All I can say is my personal experience with Prozac is that it made me feel real speedy. Not a good feeling.

I only took it for just under 2 weeks, and then stopped.
Thanks

Re: I need Help - I just got off the ER - want to use Prozac
« Reply #2 on: September 23, 2014, 09:27:12 pm »

SeraBear

I replied to you on another thread, but will write something here too. I don’t think its a good idea to add another drug when you are already having trouble getting off one. You now have one problem, then you will have two. There are sites just like this for people trying to get off drugs like Prozac.

Like I suggested in my other post to you, look at spreading your dose over several doses so that you are not getting rebound anxiety from it being so short acting or perhaps you could switch to a longer acting benzo and then taper off that.

Re: I need Help - I just got off the ER - want to use Prozac
« Reply #3 on: September 23, 2014, 10:23:52 pm »

snow4fun

If you need something for anxiety and your doctor has suggested Prozac you can always give it a try to see if it helps your anxiety. It’s up to you how you decide what’s best for you to handle the anxiety that you have.

Re: I need Help - I just got off the ER - want to use Prozac
« Reply #4 on: September 24, 2014, 04:30:50 pm »

NYC4

Hope you’re doing OK, Snow4Fun.

I’ve been on prozac about 4 weeks now and keep wondering if it’s what’s making my anxiety peak too. Plus reducing ativan. It’s all driving me up the wall, to say the least.

Re: I need Help - I just got off the ER - want to use Prozac
« Reply #5 on: September 24, 2014, 04:42:09 pm »

benzogirl

Prozac increased my anxiety by 10-fold. I drop kicked it after a week. ~~ Bets

Pills Generic Images

Benzo Buddies member Pyoung: “I fell in love with Xanax”

Pyoung’s signature:

“Started taking xanax in the year 2007 for recreational purposes. I fell in love with it and got it every chance i could get. I got a steady supply and Took xanax/klonopin for around a year maybe more (not to sure). I got up to 6 mgs at most except when I was drinking I would do more. I stopped a couple times cold turkey because my supply ran out .. I finished a 30 day taper October 26 2011, And then relapsed in March 2012 on one bottle of Ativan 16 .5 mg pills and now have been benzo free since. Have been off Valerian and kava since sept 26 2012 still having withdraws”

Still having Physical symptoms 30 months out
« on: September 23, 2014, 12:52:12 am »

Pyoung

Is any one else experiencing this??? … I still get heart symptoms.. (yes ive had it checked out) but my heart will get tight / sore and Ill feel numb in my left chest area.. I will also get some sensation in my left arm. I also feel low energy ,my libido is low and I have trouble breathing… Help!! I’m over this

Re: Still having Physical symptoms 30 months out
« Reply #1 on: September 23, 2014, 10:54:46 am »

kisel

I still have it 38 month out. Heart stuff like yours plus back pain, leg pain, tide back of my head, fatigue. It is not 24/7 like before, but daily at AM’s.

kisel

Re: Still having Physical symptoms 30 months out
« Reply #2 on: September 24, 2014, 01:53:14 am »

Pyoung

Quote from: kisel on September 23, 2014, 10:54:46 am
I still have it 38 month out. Heart stuff like yours plus back pain, leg pain, tide back of my head, fatigue. It is not 24/7 like before, but daily at AM’s.

kisel

I’m sorry to hear that Kisel. I hope you will continue to heal. Thanks for sharing it is nice t know I am not alone.

Liz Taylor wannabe mplsgrl caught between 2 worlds: Benzo Buddies and sanity

Between Two Worlds Now .. a little lost
« on: September 27, 2014, 06:40:06 pm »

mplsgrl

I’ve been signing on everyday for the last week thinking about posting this. I have hesitated, in part, because I didn’t even know where to post it. Perhaps this isn’t even a topic to discuss here, I really don’t know.

Yes, I have posted my success story. I have been off from my cold turkey w/d nearly 3-1/2 years. I work a stressful full time job, and I’m lucky to have it. My worse symptoms have mostly been resolved; I have some lingering issues but none that cause me mental anguish.

The issue is that being on Valium/diazepam for so long really took a toll on my life long before I got off of it. Over the years I pretty much destroyed my own life, severing ties with friends and family alike as my mind and body kept bending and contorting to the effects of V. Going through w/d tore away any remains of my former life that I had. I lost everything and was forced to begin life anew.

Now I find that I don’t belong in either the “normal” world or this BB world, and I am more than a little lost. Because my whole experience with V, before and after w/d, has informed such a huge portion of my life it is more than just an anecdote – it is now who I am. Simply put, this means I can’t share a large portion of who I am with “real people”, and now I find myself irrelevant to my good fellow BB’s because I am mo longer truly in touch with the w/d (personal) process.

When “normal” people meet, they discuss their lives – it’s what humans do. I find that my only contributions to the conversation have to be well more than 10 years old, because post 9/11 my life was so deeply impacted by my mind altering use of V.

Okay, why am I posting here at all? I don’t know really. Where else can I say this? Nowhere. I feel like a person without a country.

I understand if no one has anything to say – I think it helped just to have these thoughts expressed “out loud.”

Thank you.

M.

Benzo Buddies a contact point for illegal drug sales

The Dark Net
« on: September 27, 2014, 09:04:40 am »

Corazon100

Hi all,

This really doesn’t feel right but here goes. This might even get deleted by one of the moderators……

I see many folks here struggling with getting their Dr. to prescribe the necessary meds to do a long slow taper.

I am just writing this post to those who really want to get off benzos and cannot secure the cooperation of a doctor to prescribe the necessary drugs to do an informed long slow taper.

I encountered this problem and was able to buy what I needed (Valium) to taper off Klonopin on The Dark Net. The Dark Net allows you to buy whatever you need online using BitCoin.

Most doctors have no clue that benzos must be tapered very slowly. I became frustrated and just ordered what I needed online – the Valium was delivered within 5 days to my front door. I am not an advocate of buying drugs online but out of sheer desperation I have resorted to this method to ensure a long slow taper.

.25 KLONOPIN – Once a day before bed

Working with a psychopharmacologist to taper – If his plan does not work I plan to purchase Valium on the Dark Net and do a slow taper according to the principals outlined here on BB. Most likely a milk titration – So far getting down to .25 K in the PM before bed has not been too much of an issue.

This is a great forum – I bet this place has saved many lives.

Thanks to whomever put this together.

Taper Progress

September 25, 2014 .25 K in the PM before bed
September 26, 2014 .25 K in the PM before bed
September 27, 2014